# SDR MWEA011469

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 591000644
- Condition: Cracked
- Location: Long. 22&23 R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FORWARD LOWER WING TO FUSELAGE ATTACH ANGLE UPPER FLANGE IS CRACKED BETWEEN LONGERON 22 AND 23 RIGHT  --  REMOVED CRACKED ANGLE. LOCATED AND INSTALLED NEW ANGLE.
